Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and the Yahoo Answers website is now in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

? asked in HealthWomen's Health · 2 months ago

Anyone know what’s wrong with me?

I’ve been sick for a week now. It started last Thursday. Okay so for starters I started taking this birth control from The Pill Club. I’m an 18 yr old girl, 19 next week, I’m sexually active, and have some issues that birth control could help with. I started taking it once I got it, which was a while. I applied for it in like December and didn’t get it until like late January and have only realistically been taking it for about a months length, I cut it off after I had gotten sick, which it’s a POP’s. 

So last Thursday I woke up as usual, and my day went fine. I had a slight headache when I woke up, one of the headaches you kinda get when light bothers you, or you move your eyes around too much, i figured it would go away so I took some Tylenol, and went on with my day. Later that evening, at my boyfriends house, I began to feel like I had a migraine. Which isn’t abnormal, I’ve noticed the light he has in his room has been triggering them so I asked if he could turn it off, he did, and so we continued on whatever, but I began to run a fever and then I began to puke. He took me home and since it’s been HELL. I’ve had a fever since, and I even went to get tested for Corona, to be safe, because I do have a job, I interact with people, you never know. But it was negative. I’ve had a fever, chills, my throat has this white thing in the back of it, I’ve been puking — everything. I haven’t taken my birth control in a few days incase maybe it’s caused all this.. But I’m very confused

3 Answers

Relevance
  • 2 months ago

    Your sick.  The flue or something like that.

    If it lasts more the a few days, then you should see a doctor,

  • 2 months ago

    We have no idea what it the issue - but I would guess it's strep throat or even a sinus infection

    It's not likely that it has anything to do with the pill.

    You should see a doctor if it's been going on a week. 

  • 2 months ago

    Sensitivity to light and nausea often accompany a migraine headache, however not usually a fever.  I am not a medical professional, so I'll refer you to a medical website giving information on your symptoms.  Click on the link below.

    https://www.healthline.com/health/headache-and-fev...

Still have questions? Get your answers by asking now.